# SDR AALA201710129008

- Difficulty date: October 11, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 15,226 hours, 6,136 cycles
- System (JASC): 5200 · Doors
- Part: Decoder
- Part number: Z030H0003110
- Condition: Faulty
- Location: Cids Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CIDS PANEL DISPLAYS CHECK R2 DOOR PRESSURE.. TROUBLESHOT AND REPLACED DECODER UNIT IAW AMM.
